Maximal Order of an NG-group
Libyan Journal of Basic Sciences · Volume 0, Issue 1 (2021) · pp. 33–38
Abstract
<jats:p>This study was aimed to consider the NG-group that consisting of transformations on a nonempty set A has no bijection as its element. In addition, it tried to find the maximal order of these groups. It found the order of NG-group not greater than n. Our results proved by showing that any kind of NG-group in the theorem be isomorphic to a permutation group on a quotient set of A with respect to an equivalence relation on A.
Keywords: NG-group; Permutation group; Equivalence relation; -subgroup</jats:p>